1. Blowing up and down in 4-manifolds (UC Berkeley PhD Thesis), ProQuest LLC (1977), 1–73.
  2. Slice knots and property R (with R. Kirby), Invent. Math. 45 (1978), 57–59 [published version].
  3. Bordism of Diffeomorphisms, Topology 18 (1979), 173–175 [published version].
  4. On 4-manifolds with singular torus actions, Math. Ann. 256 (1981), 255–276 [published version].
  5. Tori in the diffeomorphism groups of simply connected 4-manifolds, Math. Proc. Camb. Phil. Soc. 91 (1982), 305–314 [published version].
  6. Algebraic knots are algebraically dependent (with C. Livingston), Proc. Amer. Math. Soc. 87 (1983), 179–180 [published version].
  7. 2-sphere bundles over compact surfaces, Proc. Amer. Math. Soc. 92 (1984), 567–572 [published version].
  8. 4-dimensional oriented bordism, Contemp. Math. 35 (1984), 399–405.
  9. Abelian invariants of satellite knots (with C. Livingston), in “Geometry and Topology” (Maryland 1984), Springer Lecture Notes 1167 (1985), 217–227 [published version].
  10. The Smale invariant of a knot (with J. Hughes), Comment. Math. Helv. 60 (1985), 615–627 [published version].
  11. 4-manifolds with large symmetry groups (with J. Parker), Topology 25 (1986), 71–83.
  12. Fibred knots of genus 2 formed by plumbing Hopf bands (with H. R. Morton), J. London Math. Soc. 34 (1986), 159–168.
  13. 3-dimensional bordism (with W. Kazez), Mich. Math. J. 36 (1989), 251–260 [published version].
  14. Evaluations of the 3-manifold invariants of Witten and Reshetikhin-Turaev for sl(2,C) (with R.Kirby), London Math. Soc. Lecture Notes 151 (1990), 101–114.
  15. The 3-manifold invariants of Witten and Reshetikhin-Turaev for sl (2, C) (with R. Kirby), Invent.Math. 105 (1991), 473–545 [published version].
  16. Templates and framed braids (with N. Tufillaro), Phys. Rev. A 44 (1991), 3419–3422 [published version].
  17. Quantum invariants of lens spaces and a Dehn surgery formula (with R. Kirby), Abstracts Amer. Math. Soc. 12 (1991), 435.
  18. Relative Rotation Rate Package (with A. Lorentz and N. Tufillaro), Appendix G in “An Experimental Approach to Nonlinear Dynamics and Chaos” by N. Tufillaro, T. Abbott and J. Reilly, Addison-Wesley (1992), 314–322.
  19. Quantum invariants at the sixth root of unity (with R. Kirby and X. Zhang), Commun. Math. Phys. 151 (1993), 607–617.
  20. Dedekind sums, μ-invariants and the signature cocycle (with R. Kirby), Math. Ann. 299 (1994), 231–267 [published version].
  21. The coloured Jones function (with H. R. Morton), Commun. Math. Phys. 169 (1995), 501–520 [published version].
  22. Perturbative invariants (with R. Kirby), k-slice 2-knots (with T. Cochran), and other contri- butions to Problems in low-dimensional topology, in “Geometric Topology”, Vol. 2, W.H. Kazez (ed.), Amer. Math. Soc. and International Press (1997), pp. 127–8, 258, 276, 347–351.
  23. Canonical framings for3-manifolds (withR.Kirby), Proceedings of the 6th Gökova Geometry-Topology Conference, 1998, Turkish J. Math. 23 (1999), 89–115 [published version].
  24. The E8-manifold, singular fibers and handlebody decompositions (with R. Kirby), Proceedings of the Kirby Fest, Geometry & Topology Monographs 2 (1999), 233–258 [published version].
  25. Finite type invariants of 3-manifolds (with T. Cochran), Invent. Math. 140 (2000), 45–100 [published version].
  26. Quantum cyclotomic orders of 3-manifolds (with T. Cochran), Topology 40 (2001), 95–125 [published version].
  27. A geometric interpretation of Milnor’s triple linking numbers (with B. Mellor), Algebraic & Ge- ometric Topology 3 (2003), 557–568 [published version].
  28. Local surgery formulas for quantum invariants and the Arf invariant (with R. Kirby), Proceedings of the Casson Fest, Geometry & Topology Monographs 7 (2004), 213–233
  29. The nonuniqueness of Chekanov polynomials of Legendrian knots (with S. Shrestha), Geometry & Topology 9 (2005), 1221–1252 [published version].
  30. A topological menagerie, Amer. Math. Monthly 113 (2006), 348–351.
  31. A non-smoothable four-manifold with infinite cyclic fundamental group (with S. Friedl, I. Hambleton and P. Teichner), Int. Math. Res. Not. 2007 (rnm031).
  32. Triple linking numbers, ambiguous Hopf invariants and integral formulas for three-component links (with D. DeTurck, H. Gluck, R. Komendarczyk, C. Shonkwiler and S. Vela-Vick), Matematica Comtemporanea (DoCarmo Festshrift) 34 (2009), 251–283 (arXiv:0901.1612).
  33. The Milnor degree of a 3-manifold (with T. Cochran), Journal of Topology 3 (2010), 405–423 [published version].
  34. Cohomotopy Sets of 4-manifolds (with R. Kirby and P. Teichner), Proceedings of the Freedman Fest, Geometry & Topology Monographs 18 (2012), 161–190 [published version].
  35. Generalized Gauss maps and integrals for three-component links: Toward higher helicities for magnetic fields and fluid flows (with D. DeTurck, H. Gluck, R. Komendarczyk, C. Shonkwiler and S. Vela-Vick), J. Math. Phys. 54, 013515 (2013), 48 pages [published version].
  36. Generalized Gauss maps and integrals for three-component links: Toward higher helicities for magnetic fields and fluid flows, Part II (with D. DeTurck, H. Gluck, R. Komendarczyk, H. Nuchi, C. Shonkwiler and S. Vela-Vick), Algebraic & Geometric Topology 13 (2013), 2897–2923 [published version].
  37. Stable isotopy in four dimensions (with D. Auckly, H-J. Kim and D. Ruberman), J. London Math. Soc. 91 (2) (2015), 439-463 [published version].
  38. Equivariant corks (with D. Auckly, H-J. Kim and D. Ruberman), Algebraic & Geometric Topology 17 (2017), 1771–1783 [published version].
  39. Isotopy of surfaces in 4-manifolds after a single stabilization (with D. Auckly, H-J. Kim, D. Ruberman and H. Schwartz), Advances in Mathematics 341 (2019), 609–615 [published version].
  40. Higher order corks (with H. Schwartz), Invent. Math. 224 (2021), 291–313 [published version].
  41. Equivariant hyperbolization of 3-manifolds via homology cobordisms (with D. Auckly, H-J. Kim and D. Ruberman), arXiv:1804.03777, submitted.
  42. Infinite families of homologous 2-spheres in 4-manifolds (with D. Auckly, H-J. Kim and D. Ruberman), 2018 unpublished.
  43. Ample 4-manifolds (with D. Auckly, H-J. Kim and D. Ruberman), in preparation.

Those who have problems accessing any documents on this website should email me for assistance.